# SDR CALA2018010500066

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 72,593 hours, 19,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE LIGHT REMAINS ILLUMINATED WITH DOOR DISARMED. CLEANED CONTACT ARM AND DISARM  DOOR. SLIDE LIGHT WORKED OK.
